# SDR FDEA201705151447

- Difficulty date: May 15, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: AGA7232505
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HINGE, DOOR SIDE SEGMENT IS PITTING OUT OF LIMITS.  REMOVED AND REPLACED THE HINGE SEGMENT IAW SRM 52-10-00.
